Alabama, 2016Damaging Winds in Alabama, June 16 to 17, 2016
June 16 to 17, 2016 · NWS TAE · 21 events in 5 counties and zones
More widespread severe weather occurred on June 16-17. Fairly typical isolated to scattered pulse severe storms occurred across the tri-state area on June 16th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $58,000
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
More widespread severe weather occurred on June 16-17. Fairly typical isolated to scattered pulse severe storms occurred across the tri-state area on June 16th. However, a cold front moved southward on June 17th into a highly unstable airmass. A squall line developed ahead of the front and swept through the region, producing numerous reports of trees and power lines blown down.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 16, 12:14 PM CST, 2 minutes earlier.
Area forecast discussion, Jun 16, 12:14 PM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
214 PM EDT THU JUN 16 2016
.AVIATION [Through 18Z Friday]...
Mainly VFR conditions outside of convection. Due to scattered
storm coverage, MVFR to IFR conditions will be possible when
showers and thunderstorms are present. Storms should dissipate by
sunset allowing for VFR conditions to settle in overnight and
into Friday. However, in the morning, ABY and VLD sites are
likely to decrease back to MVFR conditions due to fog.
&&
.PREV DISCUSSION [942 AM EDT]...
.NEAR TERM [Through Today]...
A shortwave trough presents clearly on WV imagery this morning,
with its core over the Great Lakes region, though its reaches
extend well into the Southeast. At the surface, a subtle
front/trough extends through central SC & GA, into southern AL. A
12z hand analysis analyzed this boundary along a weak T/Td
gradient, and not very well defined in the wind/pressure fields.
Along this boundary, scattered showers and thunderstorms have
developed with gusty winds and heavy rain at times. Hires guidance
handling the current situation best suggests that the storms along
the front in GA will weaken over the next couple of hours, with
storms transitioning to north Florida along outflow or a weak
seabreeze front through mid-afternoon. Most guidance suggests
convection coming to an end before sunset today. Extensive cloud
cover should keep highs capped in the upper 80s to low 90s, though
heat indices could range from the mid 90s to near 100 degrees.
.SHORT TERM [Tonight Through Saturday]...
A shortwave over the Ohio Valley tonight will dive SEWD through
the Mid-Atlantic region on Friday further amplifying the upper
trough along the Atlantic seaboard. As it does, it will scour out
the deep tropical moisture that has resided over the CWA the past
few days. There will still be ample moisture in the low levels
with westerly flow ahead of a cold front that will drop down from
the north and into our northernmost zones by late Friday afternoon
or early evening. An impressive ribbon of energy associated with
the shortwave, forcing along and ahead of the frontal boundary,
strong daytime heating (upper 90s) and ample moisture will
generate scattered to numerous showers and thunderstorms. Models
suggest that this activity may not arrive in our northern zones
until mid to late afternoon gradually spreading southward to
impact the Florida zones toward evening. Thus, PoPs are tapered
highest north (60%) and lowest (30%) generally along and south of
I-10.
There is also a severe threat on Friday with this system and SPC
has highlighted all of our AL, GA, and northern tier Florida zones
with a slight risk. The remaining Florida zones are included in a
marginal risk. Instability ahead of the front will be moderate to
strong. ECAM guidance and forecast soundings show surface based
CAPE 2000+ across most our local area. Shear values with this
system are also impressive. The greatest severe threat will be
damaging straight line winds. Rain chances will diminish from
north to south on Saturday as the front slips southward through
the Tri-state region. Temperatures will be hot on Friday with
upper 90s inland and lower to mid 90s along the coast with heat
indices forecast to be in the 105-110F degree range. Saturday's
high will be in the upper 80s.
.LONG TERM [Saturday Night Through Thursday]...
Surface high pressure and a much drier airmass will build down
from the north Sunday through early next week in the wake of the
front. Temperatures will remain below seasonal levels through
Monday and then near normal (low 90s) through the remainder of
the period. Rain chances are forecast to be below climo for mid to
late June (30% or less).
.MARINE...
Moderate westerly winds will persist through Friday, with seas
generally from 2 to 4 feet. A front approaching the northeastern
Gulf will result in increased seas on Friday night, potentially
up to 5 or 6 feet. Winds will shift and become easterly during the
weekend, with seas decreasing to 2-3 feet.
.FIRE WEATHER...
A moist airmass will preclude red flag conditions for the next
several days.
.HYDROLOGY...
Locally heavy rainfall from scattered showers and thunderstorms over
the next several days could lead to localized flooding of low lying
and poor drainage areas, especially in urban locations.
However, significant rises on the local river system are not
anticipated from this activity.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 75 98 75 88 71 / 30 30 50 40 10
Panama City 79 89 78 87 74 / 30 20 40 30 20
Dothan 75 97 73 86 69 / 20 40 40 20 10
Albany 74 98 72 86 67 / 20 40 50 10 10
Valdosta 74 97 72 86 67 / 30 40 60 30 10
Cross City 76 92 75 87 70 / 40 30 60 50 30
Apalachicola 78 91 78 87 74 / 30 20 40 40 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until midnight EDT /11 PM CDT/ tonight for
Coastal Bay-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Harrigan
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Fieux/Chaney
MARINE...Barry/Lahr
FIRE WEATHER...DVD
HYDROLOGY...PullinIn the hours before
Local storm report, Jun 16, 11:01 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
101 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM TSTM WND GST 5 N DE FUNIAK SPRINGS 30.79N 86.12W
06/16/2016 M49 MPH WALTON FL TRAINED SPOTTER
&&
HARRIGANSpecial weather statement, Jun 16, 11:16 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
116 PM EDT THU JUN 16 2016
FLZ015-026-027-115-127-161745-
COASTAL FRANKLIN FL-INLAND FRANKLIN FL-COASTAL WAKULLA FL-
INLAND WAKULLA FL-LIBERTY FL-
116 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR WAKULLA...SOUTHEASTERN LIBERTY
AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 145 PM EDT...
AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF CARRABELLE...MOVING EAST AT 35
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRAWFORDVILLE...SOPCHOPPY...BUCKHORN...PANACEA...SPRING CREEK...MEDART...
CURTIS MILL...SANBORN...TULLY AND ARRAN.
LAT...LON 3008 8469 3023 8440 3003 8429 2997 8464
TIME...MOT...LOC 1716Z 254DEG 30KT 3005 8459
15-HARRIGAN
Special weather statement, Jun 16, 11:30 AM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1230 PM CDT THU JUN 16 2016
ALZ065-068-161800-
COFFEE AL-GENEVA AL-
1230 PM CDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COFFEE AND WESTERN
GENEVA COUNTIES UNTIL 100 PM CDT...
AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF ONYCHA...OR 7 MILES SOUTHEAST OF
OPP...MOVING SOUTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAMSON...KINSTON...COFFEE SPRINGS...RHOADES...PINEY GROVE...PERA...PERRY
STORE...LYTLE...BATTENS CROSSROADS...CENTRAL CITY...SPEARS...MARVIN
CHAPEL...SELLERSVILLE...MARL...WEEKS...LOGAN FIELD MUNICIPAL A/P...
GOODMAN...INO...ALBERTON AND LUCILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3129 8586 3101 8598 3112 8619 3134 8619
TIME...MOT...LOC 1730Z 294DEG 36KT 3121 8616
ADL
Special weather statement, Jun 16, 11:43 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1243 PM CDT THU JUN 16 2016
FLZ009>011-161830-
JACKSON FL-HOLMES FL-WASHINGTON FL-
1243 PM CDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON...CENTRAL
HOLMES AND WESTERN JACKSON COUNTIES UNTIL 130 PM CDT...
AT 1243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF BONIFAY...MOVING SOUTHEAST AT 25
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHIPLEY...BONIFAY...GRACEVILLE...BRADFORD...COTTONDALE...ALFORD...
CARYVILLE...WESTVILLE...RICHTER CROSSROADS...BAHOMA...MILLER CROSSROADS...
BETHLEHEM...KYNESVILLE...JACOBS...ORANGE HILL...JOHNSON CROSSROADS...
GILBERTS MILL...ARDS CROSSROADS...CHIPLEY MUNICIPAL AIRPORT AND SUNNY
HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3078 8585 3097 8581 3093 8529 3057 8537
TIME...MOT...LOC 1743Z 294DEG 24KT 3088 8572
ADL
Special weather statement, Jun 16, 11:56 AM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EDT THU JUN 16 2016
ALZ066>069-GAZ142-161845-
DALE AL-HOUSTON AL-HENRY AL-GENEVA AL-EARLY GA-
156 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOUSTON...
NORTHEASTERN GENEVA...SOUTHWESTERN HENRY...SOUTHEASTERN DALE AND WEST
CENTRAL EARLY COUNTIES UNTIL 245 PM EDT/145 PM CDT/...
AT 156 PM EDT/1256 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM NEAR KINSEY...OR NEAR HEADLAND...
MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEADLAND...DOTHAN...OZARK...TAYLOR...MIDLAND CITY...KINSEY...ASHFORD...
COWARTS...NEWTON...WEBB...COLUMBIA...PINCKARD...REHOBETH...GRIMES...AVON...
NEWVILLE...NAPIER FIELD...HALEBURG...MEMPHIS AND GREEN ACRES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3140 8565 3153 8535 3128 8497 3110 8543
TIME...MOT...LOC 1756Z 307DEG 29KT 3132 8542
ADL
Special weather statement, Jun 16, 12:12 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT THU JUN 16 2016
ALZ067-GAZ121>123-142-161900-
HENRY AL-CLAY GA-CALHOUN GA-RANDOLPH GA-EARLY GA-
212 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY...NORTHWESTERN
EARLY...WEST CENTRAL CALHOUN...SOUTHERN CLAY AND SOUTHWESTERN
RANDOLPH COUNTIES UNTIL 300 PM EDT/200 PM CDT/...
AT 212 PM EDT/112 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM NEAR ABBEVILLE...MOVING SOUTHEAST AT
30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ABBEVILLE...FORT GAINES...BLAKELY...BELLVILLE...BLUFFTON...HALEBURG...
WILLIS CROSSROADS...EARLY CO A/P...BARNES...WALTER F GEORGE LAKE...
KOLOMOKI MOUNDS SP...ZETTO...WALTER F. GEORGE LOCK AND DAM...
SHORTERVILLE...FERRELL CROSSROADS...PECAN...COLOMOKEE...HARRISONS MILL...
ROCK HILL AND FORT GAINES-CLAY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3150 8530 3172 8513 3153 8476 3127 8498
TIME...MOT...LOC 1812Z 304DEG 25KT 3153 8514
ADL
Thunderstorm Wind, Houston
- When
- June 16, 12:16 PM CST
- Where
- Houston County, 3.03 mi ESE of Barber
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 31.220, -85.180
A tree was blown down onto the road near South County Road 33 and Edsel Deese Road.
Thunderstorm Wind, Houston
- When
- June 16, 12:30 PM CST
- Where
- Houston County, Columbia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 31.290, -85.110
Power lines were blown down in Columbia.
Thunderstorm Wind, Henry
- When
- June 16, 12:35 PM CST
- Where
- Henry County, 3.34 mi NE of Shorterville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.604, -85.060
A tree was blown down onto Highway 10 east between mile markers 229 and 230.
Thunderstorm Wind, Houston
- When
- June 16, 12:40 PM CST
- Where
- Houston County, Gordon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.140, -85.090
Trees were blown down in Gordon.
Thunderstorm Wind, Coffee
- When
- June 17, 5:55 PM CST
- Where
- Coffee County, 1.93 mi S of Lee
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 31.452, -86.070
Trees were blown down onto Highway 87 just north of Elba.
Thunderstorm Wind, Coffee
- When
- June 17, 5:55 PM CST
- Where
- Coffee County, Mixson Crossroads
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 31.480, -85.910
Trees were blown down onto Highway 167.
Thunderstorm Wind, Dale
- When
- June 17, 6:00 PM CST
- Where
- Dale County, 2 mi NW of Skipperville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 31.570, -85.564
Trees were snapped or uprooted about 2 miles northwest of Skipperville.
Thunderstorm Wind, Dale
- When
- June 17, 6:00 PM CST
- Where
- Dale County, Ariton
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Broadcast Media
- Coordinates
- 31.600, -85.710
Numerous trees and power lines were blown down in the Ariton area. Highway 51 was blocked. There was also roof damage to a building. Damage was estimated.
Thunderstorm Wind, Dale
- When
- June 17, 6:00 PM CST to 6:40 PM CST
- Where
- Dale County, Highway 231 Pea River Bridge to Currytown
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 31.590, -85.780
There were widespread trees and power lines blown down in Dale county as reported by the Ozark-Dale County E-911 facebook page.
Thunderstorm Wind, Dale
- When
- June 17, 6:02 PM CST
- Where
- Dale County, 2.53 mi S of Marley Mill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 31.453, -85.693
Trees were blown down onto power lines in County Road 239.
Thunderstorm Wind, Dale
- When
- June 17, 6:05 PM CST
- Where
- Dale County, 1 mi N of Skipperville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 31.564, -85.540
Trees were blown down north of Skipperville.
Thunderstorm Wind, Dale
- When
- June 17, 6:08 PM CST
- Where
- Dale County, Level Plains
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 31.300, -85.760
A pole was blown down in Level Plains.
Thunderstorm Wind, Dale
- When
- June 17, 6:08 PM CST
- Where
- Dale County, 0.45 mi NNW of Cairns Army-Air Field
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 31.276, -85.713
A 51 knot or 59 mph gust was measured at KOZR.
Thunderstorm Wind, Henry
- When
- June 17, 6:10 PM CST to 6:40 PM CST
- Where
- Henry County, Edwin to Haleburg
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.660, -85.370
Several trees were blown down in Henry county.
Thunderstorm Wind, Geneva
- When
- June 17, 6:15 PM CST
- Where
- Geneva County, Samson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.110, -86.040
Trees were blown down in the Samson area.
Thunderstorm Wind, Geneva
- When
- June 17, 6:15 PM CST
- Where
- Geneva County, Chancellor
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.180, -85.870
Trees were blown down in the Chancellor area.
Thunderstorm Wind, Geneva
- When
- June 17, 6:25 PM CST
- Where
- Geneva County, 5 mi SW of Bellwood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.119, -85.850
A spotter estimated wind gusts of 60 mph about 5 miles southwest of Bellwood.
Thunderstorm Wind, Geneva
- When
- June 17, 6:30 PM CST
- Where
- Geneva County, Geneva
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.030, -85.870
Trees were blown down in the Geneva area.
Thunderstorm Wind, Houston
- When
- June 17, 6:35 PM CST
- Where
- Houston County, 0.8 mi SE of Kelly Springs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 31.263, -85.439
A tree was blown down onto Highway 231 north of Dothan blocking the northbound lane.
Thunderstorm Wind, Houston
- When
- June 17, 6:40 PM CST
- Where
- Houston County, 0.78 mi SW of Peterman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.192, -85.480
A tree was blown down onto County Road 68 near Brannon Stand Road.
Thunderstorm Wind, Houston
- When
- June 17, 6:41 PM CST
- Where
- Houston County, Taylor
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 31.160, -85.460
A tree fell on a car with no injuries. Damage was estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in North Dakota, June 16 to 17, 2016$52 million · 3.25 in hail · 27 events
- Tornado and Flash Flooding in Pennsylvania, June 16 to 17, 20161 injured · $600,000 · EF0 · 32 events
- Hail and Damaging Winds in Virginia, June 16, 20163 in hail · 116 events
- Hail and Damaging Winds in Virginia, June 16, 2016$135,000 · 2 in hail · 50 events
- Hail and Damaging Winds in Virginia, June 16, 2016$181,000 · 1 in hail · 31 events
- Hail and Damaging Winds in Georgia, June 16 to 17, 2016$147,000 · 1.75 in hail · 22 events
- Hail and Damaging Winds in Ohio, June 16, 2016$156,000 · 1 in hail · 12 events
- Damaging Winds in Pennsylvania, June 16, 2016$140,000 · 50 kt wind · 7 events
- Hail and Damaging Winds in Florida, June 16 to 17, 2016$32,000 · 1.25 in hail · 33 events
- Tornado and Damaging Winds in West Virginia, June 16, 2016$68,000 · EF0 · 9 events
- Hail and Damaging Winds in West Virginia, June 16, 2016$15,000 · 2.1 in hail · 30 events
- Hail and Damaging Winds in Pennsylvania, June 16, 2016$41,000 · 2.75 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 630670, 630672, 630673, 630674, 630675, 630676, 630678, 630679, 630682, 630680, 630683, 630684, 630685, 630688, 630686, 630687, 630689, 630690, 630691, 630692, 630693.